Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 14, NWS Milwaukee, WI

February 8, 2017

NWS Milwaukee, WI issued this small craft advisory at Feb 8, 2017, 2:51 AM CST. It took effect at Feb 9, 2017, 12:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2017, 2:51 AM CST (08:51 UTC)
In effect from
Feb 9, 2017, 12:00 AM CST
Expired
Feb 9, 2017, 6:00 PM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

019 
WHUS73 KMKX 080851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 AM CST WED FEB 8 2017

...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY...

.HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE
SOUTHEAST TOWARD MISSOURI TODAY THROUGH THURSDAY. THIS WILL PUT
THE NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT
AS LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK
NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY. 

LMZ643>646-081700-
/O.CAN.KMKX.SC.Y.0013.000000T0000Z-170208T1500Z/
/O.NEW.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
251 AM CST WED FEB 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY MIDNIGHT
  TONIGHT WITH A FEW GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
7 follow-up statements
270 
WHUS73 KMKX 081516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST WED FEB 8 2017

...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY...

.HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE
SOUTHEAST TOWARD MISSOURI TODAY THROUGH THURSDAY. THIS WILL PUT
THE NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT
AS LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK
NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY.

LMZ643>646-082330-
/O.CON.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CST WED FEB 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST THURSDAY...

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY 
  MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
505 
WHUS73 KMKX 082046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST WED FEB 8 2017

...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY...

.HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE
SOUTHEAST TOWARD MISSOURI THROUGH THURSDAY. THIS WILL PUT THE 
NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT AS 
LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK 
NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY.

LMZ643>646-090500-
/O.CON.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 PM CST WED FEB 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST THURSDAY...

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY 
  MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
208 
WHUS73 KMKX 090310
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CST WED FEB 8 2017

...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY...

.HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE
SOUTHEAST TOWARD MISSOURI THROUGH THURSDAY. THIS WILL PUT THE
NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT AS
LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK
NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY.

LMZ643>646-091115-
/O.CON.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CST WED FEB 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

* WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS AROUND 
MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. 

* WAVES: BUILDING TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
689 
WHUS73 KMKX 090901
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 AM CST THU FEB 9 2017

...BRISK NORTHWEST WINDS TODAY...

.HIGH PRESSURE WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI
TODAY...BRINGING BRISK NORTHWEST WINDS TO THE AREA. THE HIGH WILL
THEN SLIDE EAST ACROSS THE OHIO RIVER VALLEY...RESULTING IN 
DIMINISHING WINDS BY MID TO LATE AFTERNOON. BRISK SOUTHERLY WINDS
WILL RETURN ON FRIDAY...WITH SMALL CRAFT ADVISORY CONDITIONS
LIKELY BEING MET AGAIN.  

LMZ643>646-091715-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 AM CST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS
  AFTERNOON. 

* WAVES: BUILDING TO 1 TO 3 FEET...HIGHEST WAVES TOWARD OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
584 
WHUS73 KMKX 090953
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CST THU FEB 9 2017

...BRISK NORTHWEST WINDS TODAY...GALES POSSIBLE FRIDAY...

.HIGH PRESSURE WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI
TODAY...BRINGING BRISK NORTHWEST WINDS TO THE AREA. THE HIGH WILL
THEN SLIDE EAST ACROSS THE OHIO RIVER VALLEY...RESULTING IN
DIMINISHING WINDS BY MID TO LATE AFTERNOON. BRISK SOUTHERLY WINDS
WILL RETURN ON FRIDAY...WITH THE POTENTIAL OF WINDS REACHING GALE
FORCE LEVELS FOR A TIME. OTHERWISE...ANOTHER SMALL CRAFT ADVISORY
WILL BE NEEDED. 

LMZ643>646-091800-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/
/O.NEW.KMKX.GL.A.0002.170210T1500Z-170211T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS
  AFTERNOON. WINDS BECOMING SOUTHERLY TONIGHT AND INCREASE RAPIDLY
  TO 15 TO 30 KNOTS ON FRIDAY. WINDS MAY REACH GALE FORCE LEVELS
  FOR A TIME ON FRIDAY.

* WAVES: BUILDING TO 1 TO 3 FEET...HIGHEST WAVES TOWARD OPEN 
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
870 
WHUS73 KMKX 091542
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 AM CST THU FEB 9 2017

...BRISK NORTHWEST WINDS TODAY...GALES POSSIBLE FRIDAY...

.HIGH PRESSURE WILL GRADUALLY SLIDE TOWARD THE CENTRAL MISSISSIPPI
VALLEY REGION THIS AFTERNOON...BRINGING BRISK NORTHWEST WINDS TO 
THE AREA. THE HIGH WILL THEN SLIDE EAST ACROSS THE OHIO RIVER 
VALLEY...RESULTING IN DIMINISHING WINDS BY LATE AFTERNOON. BRISK 
SOUTHERLY WINDS WILL RETURN ON FRIDAY...WITH THE POTENTIAL OF 
WINDS REACHING GALE FORCE LEVELS FOR A BRIEF TIME. 
OTHERWISE...ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED.

LMZ643>646-092345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/
/O.CON.KMKX.GL.A.0002.170210T1500Z-170211T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
942 AM CST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE 
  THIS AFTERNOON. WINDS BECOMING SOUTHERLY TONIGHT AND INCREASE 
  RAPIDLY TO 15 TO 30 KNOTS ON FRIDAY. WINDS MAY REACH GALE 
  FORCE LEVELS FOR A BRIEF TIME ON FRIDAY. 

* WAVES: 1 TO 3 FEET TODAY...HIGHEST WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
579 
WHUS73 KMKX 092049
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
249 PM CST THU FEB 9 2017

...BRISK WEST WINDS...GALES POSSIBLE FRIDAY...

.HIGH PRESSURE WILL GRADUALLY SLIDE TOWARD THE CENTRAL
MISSISSIPPI VALLEY REGION INTO THIS EVENING...BRINGING BRISK 
WEST WINDS TO THE AREA. THE HIGH WILL THEN SLIDE EAST ACROSS THE 
OHIO RIVER VALLEY. BRISK SOUTHERLY WINDS WILL RETURN ON 
FRIDAY...WITH THE POTENTIAL OF WINDS REACHING GALE FORCE LEVELS 
FOR A BRIEF TIME. OTHERWISE...ANOTHER SMALL CRAFT ADVISORY WILL BE
NEEDED.

LMZ643>646-100500-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/
/O.CON.KMKX.GL.A.0002.170210T1500Z-170211T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
249 PM CST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

* WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS
  AFTERNOON OR EARLY THIS EVENING. WINDS BECOMING SOUTHERLY
  TONIGHT AND INCREASE RAPIDLY TO 15 TO 30 KNOTS ON FRIDAY. WINDS
  MAY REACH GALE FORCE LEVELS FOR A BRIEF TIME ON FRIDAY. 

* WAVES: 1 TO 3 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 2:28 AM CST, 23 minutes earlier.

Area forecast discussion, Feb 8, 2:28 AM CST, 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
228 AM CST Wed Feb 8 2017

.TODAY AND TONIGHT...Forecast confidence is high.

We'll be stuck between high pressure over the northern and central
plains and low pressure to the east.  The resulting northwest flow
will be cold compared to the mild conditions of the last few days. A
quick moving system producing snow over Iowa and Illinois will
remain south of the border today.  We'll stay on the cloudy side
through the day, with some clearing possible tonight as the ridge
pushes in.

.THURSDAY AND FRIDAY...Forecast Confidence...Medium to High

High pressure will move overhead on Thursday, bringing some
sunshine but at the cost of colder temperatures. Below normal
highs in the teens are expected across the forecast area.

Milder air will return quickly Thursday night into Friday as the
high departs. Some light snow is possible with the warm advection,
but models are keeping this mainly north of the forecast area.
Could see a little snow clip the northeast forecast area later
Thursday night into Friday morning.

.SATURDAY AND SUNDAY...Forecast Confidence...Medium

Models in decent agreement showing low pressure passing by to the
south Saturday into Saturday night. There are certainly
differences with strength/timing/placement of the low, but models
generally painting out the same story. Even with the low going by
to the south, temps look fairly mild across southern Wisconsin.
Models not showing a lot of precip with this system Sat afternoon
into Sunday morning, but looking like a good chance that much of
it would fall as rain. Could see a little snow mix in, but no
signs of anything accumulating at this time.

.MONDAY AND TUESDAY...Forecast Confidence...High

Consensus of models suggest high pressure and continued above
normal temperatures early next week.

&&

.AVIATION/12Z TAFS/...

VFR CIGS should return to southern Wisconsin by around 12z this
morning.  Drier air is working in as high pressure over the northern
plains holds stationary with low pressure off to our south and east.
This puts us in a persistent and cold northwest to north flow
through the TAF period.

&&

.MARINE...

High pressure holding nearly stationary over the northern and
central plains will bring a persistent northwest to north wind to
the nearshore waters today through Thursday.  Winds and waves have
fallen below small craft advisory criteria for today, so will cancel
it early.  However, those winds increase again tonight as the
pressure gradient tightens up.  Will hoist another small craft
advisory running from midnight tonight through the afternoon on
Thursday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY from midnight tonight to 6 PM CST Thursday
     for LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...Davis
Thursday THROUGH Tuesday...DDV
Hazardous weather outlook, Feb 7, 8:49 PM CST, 6 hours 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
849 PM CST Tue Feb 7 2017

WIZ046-047-051-052-056>060-062>072-081200-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
849 PM CST Tue Feb 7 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...Tonight

Temperatures dropping below freezing with areas of wet pavement
and sidewalks could cause slippery conditions.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-081200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
849 PM CST Tue Feb 7 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...Tonight

A Small Craft Advisory is in effect tonight into Wednesday morning
for brisk northwest winds in the wake of a cold front.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Winds and waves will approach small craft advisory conditions for
Friday and Sunday.

MRC

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.